# SDR UALA2012082704807

- Difficulty date: August 27, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 53,223 hours, 15,007 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Panel
- Part number: 6225390001
- Part serial: 454
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT VHF LIGHT BURNED OUT RIGHT DISPLAY.  REPLACED VHF PANEL PER MM, RADIO CHECKED GOOD.
